Real Analysis Exchange

On the Minkowski Sum of Two Curves

Alan Chang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We answer a question posed by Miklós Laczkovich on the Minkowski sum of two curves.

Article information

Source
Real Anal. Exchange, Volume 43, Number 1 (2018), 221-222.

Dates
First available in Project Euclid: 2 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.rae/1525226431

Digital Object Identifier
doi:10.14321/realanalexch.43.1.0221

Mathematical Reviews number (MathSciNet)
MR3816440

Zentralblatt MATH identifier
06924882

Subjects
Primary: 26A03: Foundations: limits and generalizations, elementary topology of the line 26A04
Secondary: 26A05

Keywords
first keyword second keyword and so on

Citation

Chang, Alan. On the Minkowski Sum of Two Curves. Real Anal. Exchange 43 (2018), no. 1, 221--222. doi:10.14321/realanalexch.43.1.0221. https://projecteuclid.org/euclid.rae/1525226431


Export citation